# SDR AALA202404199432

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 222EF AT FWD GALLEY AREA. REPLACED FLOOR PANEL 222EF AT FWD GALLEY AREA WITH NEW REPLACEMENT MATERIAL IAW A319 SRM 53-12-00-300-006 AND IRM 9701 REV. L.
